# SDR AWXA200401140

- Difficulty date: October 1, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5007945438
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1 1/8 INCH CRACK WAS FOUND IN L-1 DOOR BEAM AT LOWER FORWARD CORNER AT BS 313, STR 16 LT.  MAINTENANCE CUTOUT DAMAGE IN L-1 DOOR BEAM AT LOWER FORWARD CORNER BS 313, STR 16 LT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG 1.
